# SDR SWIA2014061238137

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 27,348 hours, 16,204 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Fluctuates
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RUDDER FLUCTUATION IN FLIGHT WITH BOTH AUTOPILOT AND YAW DAMPNER ON OR OFF.  WHEN ON THE GROUND CREW NOTICED THE PEDALS WERE PULSATING EVERY COUPLE SECONDS WITH NO HYD PRESSURE ON THE SYSTEM.   DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  PULLED FDR.  OPEN
